MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S ANTI-HCV REAGENT KIT; HEPATITIS C VIRUS ENCODED ANTIGENS (RECOMBINANT C100-3, HCR43)

ABBOTT GMBH ALINITY S ANTI-HCV REAGENT KIT; HEPATITIS C VIRUS ENCODED ANTIGENS (RECOMBINANT C100-3, HCR43)
Catalog Number 06P04-60
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed false reactive alinity s anti-hcv results when compared to another method for one donor sample.This donor sample previously tested repeat reactive on alinity s hcv (6p04) and was a stored sample.The sample was pulled and used for the validation studies for a different assay (alinity s hcv ii (4w56).The following results were provided: alinity s anti-hcv (b)(6) 2024) initial result 2.85 s/co, repeated 2.48 and 2.33 s/co (repeat reactive), orho hcv repeat reactive, nat negative, alinity s anti-hcv ii (b)(6) 2024) initial result 0.01 s/co, repeated 0.01 and 0.01 s/co (negative).The sample was tested again for investigation purpose and the following data was provided: alinity s anti-hcv (investigation using serum (b)(6) 2024) initial result 2.17 s/co, repeated 1.39 and 1.28 s/co, alinity s anti-hcv (investigation using plasma (b)(6) 2024) initial result 2.50 s/co, repeated 2.63 and 2.67 s/co.No impact to patient management was reported.
 
Event or Problem Description
The customer observed false reactive alinity s anti-hcv results when compared to another method for one donor sample.This donor sample previously tested repeat reactive on alinity s hcv (6p04) and was a stored sample.The sample was pulled and used for the validation studies for a different assay (alinity s hcv ii (4w56).The following results were provided: alinity s anti-hcv ((b)(6) 2024) initial result 2.85 s/co, repeated 2.48 and 2.33 s/co (repeat reactive), orho hcv repeat reactive, nat negative, alinity s anti-hcv ii (b)(6) 2024) initial result 0.01 s/co, repeated 0.01 and 0.01 s/co (negative).The sample was tested again for investigation purpose and the following data was provided: alinity s anti-hcv (investigation using serum (b)(6) 2024) initial result 2.17 s/co, repeated 1.39 and 1.28 s/co, alinity s anti-hcv (investigation using plasma (b)(6) 2024) initial result 2.50 s/co, repeated 2.63 and 2.67 s/co.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue.Evaluation of complaint data for the product lots did not identify an increase in complaint activity for the complaint issue.Return testing was not completed as returns were not available.Ticket trending review did not identify any trends.Device history review did not identify any non-conformances or deviations with the complaint lots.A review of field data for alinity s anti-hcv was performed.Overall reactive rates of alinity s anti-hcv, ln 6p04-60, lot 61358be00 across bloodworks northwest, applicable peer sites and across a whole blood and plasma screening monitoring group were collected and assessed.Across the whole blood and plasma screening monitoring group, the customer, and their peer sites, the performance of lot 61358be00 is within product requirements and comparable to other lots analyzed in the comparison.Whole blood and plasma screening monitoring group lot 61358be00: irr: 0.051 %, rrr: 0.050 %, irr - rrr 0.000 %, specificity: 99.950 %.Peer sites lot 61358be00: irr: 0.246 %, rrr: 0.243 %, irr - rrr 0.002 %, specificity: 99.757 %.Bloodworks northwest lot 61358be00: irr: 0.151 %, rrr: 0.144 %, irr - rrr 0.007 %, specificity: 99.856 %.Based on this investigation, the alinity s anti-hcv reagent, ln 6p04-60, lot 61358be00 is performing as expected.A review of labeling concluded that the issue is sufficiently addressed.Based on the information provided, a systemic issue and/or product deficiency was not identified.Based on the information within the complaint record, the device met performance specifications at the customer site.

Brand Name
ALINITY S ANTI-HCV REAGENT KIT
Common Device Name
HEPATITIS C VIRUS ENCODED ANTIGENS (RECOMBINANT C100-3, HCR43)
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20440776
Report Number3002809144-2024-00292
Device Sequence Number15555131
Product Code QHM
UDI-Device Identifier00380740117191
UDI-Public(01)00380740117191(17)250122(10)61358BE00
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
BL 125677
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/22/2025
Device Catalogue Number06P04-60
Device Lot Number61358BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/24/2024
Supplement Date Received by Manufacturer11/14/2024
Initial Report FDA Received Date10/14/2024
Supplement Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, (B)(6); ALNTY S SYSTEM, 06P16-01, (B)(6)
Patient SexUnknown